MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS BEADED LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS BEADED LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 47920
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole complaint is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 47920 localization wire allegedly had foreign material on the needle, upon removal from the packaging.There was no patient involvement for this one event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The one device has been returned for evaluation.Foreign material was identified on the device.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GHIATAS BEADED LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8485173
Report Number2020394-2019-00224
Device Sequence Number13837352
Product Code GDF
UDI-Device Identifier00801741079832
UDI-Public(01)00801741079832
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number47920
Device Catalogue Number47920
Device Lot NumberRECV2460
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date10/08/2019
Patient Sequence Number1